# SDR DXTA2023090594670

- Difficulty date: September 5, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 13,975 hours, 10,655 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: A418EM411
- Condition: Stuck
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR ANNUNCIATOR ILLUMINATED IN FLIGHT. PRIOR TO ENGINE START, ALL 9 FLAGS WERE VISIBLE, ALL 6 PACK LIGHTS EXTINGUISHED, & CABIN DOOR ANNUNCIATOR EXTINGUISHED. AFTER TAKEOFF, CABIN DOOR ANNUNCIATOR ILLUMINATED CLIMBING THRU APPROX 2,000 FT. AFT LOWER 6 PACK LIGHT NOT ILLUM WITH DOOR OPEN. CLOSING MCD EXTINGUISHES ALL OTHER LIGHTS, BUT CABIN DOOR MASTER CAUTION STAYS ON. ACCESSED LOWER AFT MCD SWITCH & FOUND PLUNGER ON SWITCH STUCK.  SOLDERED WIRES TO NEW SWITCH IAW STANDARD PRACTICES MANUAL 20-30-30 INSTALLED NEW LOWER AFT MCD SWITCH  & AFT INTERIOR DOOR TRIM PIECES. MCD ANNUNCIATOR, 6 PACKS LIGHTS, EMERGENCY LIGHTS INCLUDING NEW SWITCH FUNCTIONS NORMALLY. REF SPM 20-30-30 & MM 25-20-05 FOR MX PERFORMED.
